# SDR SIMA200529702

- Difficulty date: October 18, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A PREVIOUS REPAIR ON THE LEFT OMEGA BEAM AT FRAME 20 WAS FOUND CORRODED.  REMOVED THE EXISTING REPAIR AND CLEANED THE AREA.  FABRIATED A FILLER, DOUBLER, PLATE AND SHIMS.  REPAIR DONE IAW EMB 145 SRM, SRM EMB-145/1142 REV 31, CHAPTER 53-00-10, FIG 201.  (M)
